# SDR FDEA202208082907

- Difficulty date: August 8, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING UPPER SURFACE - STRG.3 AT APPROX STA.348 - CORROSION AROUND 0NE (1)   FASTENER.  0003882689 : CARREDANO, CHRISTOPHER   - 02-NOV-2022 22:58  REF EA 1-5730-T0370379 STEPS 1-5, PG'S 4-19 FOR CORRECTIVE ACTION FOR THIS CARD  0003882689 : CARREDANO, CHRISTOPHER   - 03-NOV-2022 02:20 RESET AMT</DEL>  0003882689 : CARREDANO, CHRISTOPHER   - 03-NOV-2022 02:23  REMOVED CORROSION PER SRM 57-00-01-1A, ASSOASSOCIATED & COMPLIED WITH EA 1-5730-  T0370379  0003882689 : CARREDANO, CHRISTOPHER   - 03-NOV-2022 02:49 RESET AMT</DEL>  0003882689 : CARREDANO, CHRISTOPHER   - 03-NOV-2022 02:55  REMOVED CORROSION PER SRM 57-00-01-1A, ASSOCIATED & COMPLIED WITH EA 1-5730-  T0370379  0000439384 : KRISHTALL, VLADIMIR   - 03-NOV-2022 03:25  BUY BACK
